`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 12,Number 3,     March 2005

1

On the regularity of integrable conformal structures invariant under Anosov systems   Pages : 377 - 385

Rafael De La Llave and Victoria Sadovskaya

 Abstract       Full Text      Related Articles

2

The well-posedness of Cauchy problem for the generalized nonlinear dispersive equation   Pages : 387 - 402

Zhaohui Huo and Boling Guo

 Abstract       Full Text      Related Articles

3

Stable sets, hyperbolicity and dimension   Pages : 403 - 412

Rasul Shafikov and Christian Wolf

 Abstract       Full Text      Related Articles

4

Invariant criteria for existence of bounded positive solutions   Pages : 413 - 424

Dong Ye and Feng Zhou

 Abstract       Full Text      Related Articles

5

On uniform decay for the coupled Euler-Bernoulli viscoelastic system with boundary damping   Pages : 425 - 436

Jong Yeoul Park and Sun Hye Park

 Abstract       Full Text      Related Articles

6

Robust control problems in fluid flows   Pages : 437 - 463

T. Tachim Medjo and Louis Tcheugoue Tebou

 Abstract       Full Text      Related Articles

7

Homoclinic tangencies in $R^n$   Pages : 465 - 480

Victoria Rayskin

 Abstract       Full Text      Related Articles

8

On a generalized Yorke condition for scalar delayed population models   Pages : 481 - 500

Teresa Faria,  Eduardo Liz,  José J. Oliveira and Sergei Trofimchuk

 Abstract       Full Text      Related Articles

9

On the stability of a nonlinear maturity structured model of cellular proliferation   Pages : 501 - 522

Mostafa Adimy,  Fabien Crauste and Laurent Pujo-Menjouet

 Abstract       Full Text      Related Articles

10

On $C^0$ genericity of various shadowing properties   Pages : 523 - 530

Piotr Kościelniak and Marcin Mazur

 Abstract       Full Text      Related Articles

11

Describing a class of global attractors via symbol sequences   Pages : 531 - 554

Jörg Härterich and Matthias Wolfrum

 Abstract       Full Text      Related Articles

12

Lower bounds for the topological entropy   Pages : 555 - 565

Katrin Gelfert

 Abstract       Full Text      Related Articles